Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

3 months ago I had sex with sex worker with condom protection. Next day I had diariea, flu, soar throat, weight loss, after week its gone. But I have ruoughness little dots in uppper throat and I lost some muscles in back and thigh area. And my skin have wrinkles. I concern about HIV. Please clarify.

Loading...

Doesn't sound like HIV.

If it was HIV, there would not be such sudden symptoms.

A sign is that you develop a cough after many months that doesn't leave.
Reply

Loading...

It's is not a sign of early HIV infection although it may occurred in persons with advanced infection. You need not worry about this. Please don't be concerned. You should see your doctor but a single unexplained which are getting better is nothing to worry about. Take care.
Reply

Loading...

I am also concerned about HIV! totally freaking myself out lately...It all started a few weeks ago. I was having sex with this guy regularly, but we would do a little without a condom and then the majority with a condom. he never blatantly came inside of me, but i know there is such thing as precum...so a few weeks agter this (i was not used to having so much sex) i freaked out and took plan b twice in a week. smart decision? i think not..but it is what i did. i immediately started feeling anxious, tired, hot at night, etc. then i got a yeast infection. i didnt feel quite normal after that (it has been 1.5 wks since i took the pill to cure it) and now i think it has come back/never left. i went to planned parenthood and got tested 1.5 weeks ago for gonhorrera, chlamidya and HIV and tested negative for all. nevertheless, i am worried that HIV wouldnt show up anyways since this is a relatively new fling. i realize that taking plan b 2x in a week, then having a yeast infection, then being super stressed and then getting another/the same yeast infection seems pretty straightforward, but does it sound like i coukd have an STD? i also have a pink raised bump near my rectum but this could be from shaving and there is only one...sound serious? i am driving myself crazy by googling all of my symptoms...I have had no fever and have no other bumps...It has been 5 weeks since i started having sex with this guy, 2.5 weeks since my plan b freak out, and 1.5 weeks since taking my pill for the yeast infection
Reply

Loading...

You most likely got the yeast infection from the plan B.... it's a major dose of birth control. I've done plan B and birth control, and definitely had an increased chance of a yeast infection with the birth control. Don't worry! And ask the guy if he's been tested for all the STDs and HIV if you're concerned, that will hopefully put your mind at ease. And go on a regular birth control regimen. Plan B brings your period at the time it is supposed to come. In fact new research shows only one dose will suffice. Taking all of those pills (4?) can mess with your system... that's 4 weeks worth of pills in 1 week you took.
Reply

Loading...